Solution of nonlinear Fredholm-Hammerstein integral equations by using semiorthogonal spline waveletsReportar como inadecuado




Solution of nonlinear Fredholm-Hammerstein integral equations by using semiorthogonal spline wavelets - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Problems in Engineering - Volume 2005 2005, Issue 1, Pages 113-121



Department of Applied Mathematics, Amirkabir University of Technology, Tehran 15914, Iran

Department of Mathematics and Statistics, Mississippi State University, 39762, MS, USA

Received 16 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Compactly supported linear semiorthogonal B-spline waveletstogether with their dual wavelets are developed to approximate the solutions of nonlinear Fredholm-Hammerstein integral equations. Properties of these wavelets are first presented; these properties are then utilized to reduce the computation of integral equationsto some algebraic equations. The method is computationally attractive, and applications are demonstrated through an illustrative example.





Autor: M. Lakestani, M. Razzaghi, and M. Dehghan

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados